# SDR 3EJA764/7/8/19

- Difficulty date: July 8, 2019
- Submitted: July 11, 2019
- Operation: Air carrier
- Aircraft: N764JS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600776
- Aircraft time: 7,408 hours, 5,914 cycles
- Engine: Pwc PW535B
- Engine time: 7,408 hours, 5,914 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Gasket
- Part number: 311811501
- Condition: Split
- Location: Rt Engine
- Component: Intercompressor, Pwc
- Component part number: 307598707
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED RIGHT ENGINE FIRE LIGHT ILLUMINATED ON CLIME OUT BUT WHEN POWER WAS REDUCED LIGHT EXTINGUISHED.  INSPECTED RT ENGINE FOUND BLEED AIR LEAK AT BOV VALVE, REPLACED GASKETS AND O-RINGS AT BOV, INSPECTED FIRE LOOP, FOUND TO BE WITHIN LIMITS.  CHECK FLIGHT PERFORMED, CREW REPORTED SAME ISSUE, CHECK FLIGHT FAILED.  REPLACED FIRE LOOP, HIGH POWER RUNS CHECKED GOOD.
